MathSciNet Relay Station
MathSciNet bibliographic data
MR3010809 60K35 (82B43)
Chatterjee, Sourav The universal relation between scaling exponents in first-passage percolation. Ann. of Math. (2) 177 (2013), no. 2, 663–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement